# SDR VTZA97175

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAD/CLE - FLT 6594 - DURING DESCENT ON 3-12-97, EXPERIENCED A LOSS OF PRESSURIZATION WHILE DESCENDING AT FL 10,300 FEET.  AIRCRAFT LANDED AT CLE WITH NO PROBLEMS.  MAINTENANCE CONTROL WAS CONTACTED AND SYSTEM WAS DEFERRED UNDER MEL 21-14 (DDMI NR 40376).  AIRCRAFT WAS THEN RETURNED TO SERVICE VIA THE DEFERRED MAINTENANCE ACTION.  CHRONIC EVALUATION HAS BEEN OPENED ON THIS AIRCRAFT AND SYSTEM FOR FURTHER INDEPTH TROUBLESHOOTING AND REPAIR.  MAINTENANCE CLOSED DMI 40376 ON 3-13-97 BY REPACKING NOSE STRUT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
